# SDR DXTA2012040204938

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- Aircraft time: 10,484 hours, 6,360 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Inverter
- Part number: SS120
- Part serial: 656
- Condition: Failed
- Part time: 10,484 hours, 6,360 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE VACUUMING WITH THE LEFT BATTERY "ON", A STRONG ACRID ELECTRICAL BURNING ODOR WAS COMING FROM THE REAR OF THE CABIN.  FOUND THE STATIC INVERTER MAKING A BUZZING SOUND AND GIVING A BURNING ODOR.  R & R THE STATIC INVERTER.  OPS CHECKED GOOD IAW MM 24-20.
